# SDR SWAA2024082610959

- Difficulty date: July 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS ASSY EMERGENCY LIGHT IN LAVATORY B AT AFT GALLEY AREA 2024-420973<[01] REPLACED LENS ASSY EMERGENCY LIGHT IN LAVATORY B AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802. PERFORMED TEST IS OK.;[02] CERTIFIED WORK PERFORMED
